# SDR DL76S050068

- Difficulty date: January 28, 2005
- Submitted: February 1, 2005
- Operation: Air carrier
- Aircraft: N136DL
- Make and model: Boeing 767332
- Aircraft serial: 23146
- Aircraft time: 42,897 hours, 20,604 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Smoke
- Condition: Detected
- Location: Cabin
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

VISIBLE HAZE / FUMES IN AFT CABIN WITH ENGINE ANTI-ICE ON.  RAN ENGINE AND APU WITH PACKS ON, RAN CARGO HEAT, RAN GALLEY OVENS AND ENTERTAINMENT SYSTEM.  RAN POTABLE WATER COMPRESSOR, NO SIGNS OF FUMES OR HAZE.
